# SDR DA62007F00005

- Difficulty date: March 15, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N171EC
- Make and model: Beech B-60
- Aircraft serial: P288
- Engine: Lyc TIO540*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Misinstalled
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, PILOT AND CO-PILOT SIDE WINDOWS SEALANT WAS FOUND TO BE CRACKED AND FULL OF AIR POCKETS.  FOUND SEALANT TO BE IMPROPERLY APPLIED TO ATTEMPT TO RESEAL WINDOWS.  AFTER REMOVAL OF THE SIDE WINDOWS, FOUND WASHERS IN SEALANT APPARENTLY USED AS SPACERS BETWEEN THE WINDOW AND FRAME, BUT THERE IS NO REFERENCE FOR SPACERS TO BE INSTALLED AT THE WINDOW LOCATIONS IAW MM.  SPACERS WILL BE REMOVED AND WINDOWS WILL BE SEALED AND REINSTALLED IAW MM.  (K)
